MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT
Catalog Number MDS9380
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers a malfunction event reported to medline between january 1 and march 31, 2025.This vmsr summarizes one malfunction event involving eight medline hand held aneroids (catalog number mds9380).The account reported that the blood pressure cuff bladders split when inflated, causing slow leaks or leaks large enough to render the cuffs unusable.Evaluation of the eight returned devices confirmed that they rapidly deflated and that all eight bladders had tears along the seams.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q1 2025.Associated serial numbers: (b)(6).Associated di: 10080196717743.No lot number was available.One malfunction event involving eight devices is summarized in this report.Eight devices were returned to the manufacturer and evaluated.The devices are not labeled for single use.No devices were identified as reprocessed or reused.The account reported that medline hand held aneroids, catalog number mds9380, would not inflate during use because the blood pressure cuff bladders split when inflated, resulting in small, slow leaks or leaks large enough to render the cuffs unusable.Medline quality received eight used units and performed functional testing and visual inspection.Each sample was inflated but rapidly deflated on its own.The bladders were then removed from the cuffs, and all eight were confirmed to have tears along the seams, confirming the reported malfunction.Based on the returned-device evaluation and complaint details, the root cause was attributed to a supplier-related defective component associated with the manufacturing process; the investigation identified a manufacturing process problem and concluded that the cause was traced to manufacturing.A retrospective review of the preceding 12 months identified similar complaints involving mds9380 units that would not inflate or leaked.Confirmed complaints associated with serial numbers (b)(6) established a known trend.The vendor was notified, (b)(4) was opened for inflation issues, and medline is working with the vendor to implement corrective actions.The division will continue to monitor the issue for trending in accordance with sop-00032.A replacement was provided under replacement order 648298635.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50897824
Report Number1417592-2026-50917
Device Sequence Number10684196
Product Code DXQ
UDI-Device Identifier10080196717743
UDI-Public10080196717743
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Exemption NumberVMSR
Number of Events Summarized8
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown